Alert archive / Colorado / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 98, NWS Goodland, KS

June 17, 2011Cheyenne County, Kit Carson County, Colorado

NWS Goodland, KS issued this severe thunderstorm warning at Jun 17, 2011, 5:24 PM MDT for Cheyenne County, Kit Carson County, Colorado. It was in force for 66 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 17, 2011, 5:24 PM MDT (23:24 UTC)
Expired
Jun 17, 2011, 6:30 PM MDT
In force
66 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Cheyenne County, CO, Kit Carson County, CO

The radar

The Goodland radar (KGLD), 117 km from the middle of the area, began a volume at 23:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 17, 5:40 PM MDTHAIL 12 W Aroya, CO
Jun 17, 6:21 PM MDTTSTM WND GST 589 Nne Kit Carson, CO
Jun 17, 6:25 PM MDTTSTM WND GST 68Wild Horse, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 17, 12:58 PM MDTSevere Thunderstorm WatchSPC9 hr
Jun 17, 5:23 PM MDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 11.4 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2011-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2011-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 34 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
-173 J/kg
Mixed-layer LCL
1450 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
34 m²/s²
0-3 km storm-relative helicity
110 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

773 
WUUS53 KGLD 172324
SVRGLD
COC017-063-180030-
/O.NEW.KGLD.SV.W.0098.110617T2324Z-110618T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
524 PM MDT FRI JUN 17 2011

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN CHEYENNE COUNTY IN EAST CENTRAL COLORADO...
  SOUTHWESTERN KIT CARSON COUNTY IN EAST CENTRAL COLORADO...

* UNTIL 630 PM MDT

* AT 521 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...
  AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED
  NEAR BOYERO...OR 9 MILES NORTHWEST OF AROYA...AND WAS MOVING EAST
  AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  AROYA...WILD HORSE AND KIT CARSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN GOODLAND.


&&

LAT...LON 3913 10317 3917 10263 3868 10260 3871 10317
TIME...MOT...LOC 2324Z 268DEG 19KT 3894 10322
WIND...HAIL 60MPH 1.25IN
$$

BULLER
3 follow-up statements
295 
WWUS53 KGLD 172338
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
538 PM MDT FRI JUN 17 2011

COC017-063-180030-
/O.CON.KGLD.SV.W.0098.000000T0000Z-110618T0030Z/
CHEYENNE CO-KIT CARSON CO-
538 PM MDT FRI JUN 17 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
KIT CARSON AND WESTERN CHEYENNE COUNTIES UNTIL 630 PM MDT...

AT 535 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE HAIL UP TO HEN
EGG SIZE...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 6 MILES NORTH OF AROYA...AND WAS MOVING EAST AT 30 MPH.

AT 521 PM MDT...A STORM CHASER REPORTED GOLF BALL SIZE HAIL NEAR 
BOYERO.

LOCATIONS IMPACTED INCLUDE...
  WILD HORSE AND KIT CARSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN GOODLAND.

&&

LAT...LON 3913 10317 3917 10263 3868 10260 3871 10317
TIME...MOT...LOC 2337Z 272DEG 24KT 3894 10310
WIND...HAIL 60MPH 2.00IN
$$

BULLER
307 
WWUS53 KGLD 172350
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
550 PM MDT FRI JUN 17 2011

COC017-063-180030-
/O.CON.KGLD.SV.W.0098.000000T0000Z-110618T0030Z/
CHEYENNE CO-KIT CARSON CO-
550 PM MDT FRI JUN 17 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
KIT CARSON AND WESTERN CHEYENNE COUNTIES UNTIL 630 PM MDT...

AT 545 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE HAIL UP TO HEN
EGG SIZE...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR AROYA...AND WAS MOVING EAST AT 25 MPH.

IN ADDITION...AT 540 PM MDT...A STORM CHASER 2 MILES WEST OF AROYA 
REPORTED ONE INCH DIAMETER HAIL WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  WILD HORSE AND KIT CARSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN GOODLAND.

&&

LAT...LON 3913 10317 3917 10263 3868 10260 3871 10317
TIME...MOT...LOC 2350Z 285DEG 22KT 3886 10301
WIND...HAIL 60MPH 2.00IN
$$

BULLER
235 
WWUS53 KGLD 180018
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
618 PM MDT FRI JUN 17 2011

COC017-063-180030-
/O.CON.KGLD.SV.W.0098.000000T0000Z-110618T0030Z/
CHEYENNE CO-KIT CARSON CO-
618 PM MDT FRI JUN 17 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
KIT CARSON AND WESTERN CHEYENNE COUNTIES UNTIL 630 PM MDT...

AT 612 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 17 MILES NORTHEAST OF WILD HORSE
TO 8 MILES NORTH OF KIT CARSON TO 5 MILES NORTHEAST OF KIT CARSON...
AND WAS MOVING EAST AT 30 MPH.

ALSO ANOTHER LINE OF STRONG TO SEVERE THUNDERSTORMS WILL MOVE INTO 
THE WESTERN PORTION OF THE COUNTY...AND AFFECT LOCATIONS FROM AROYA 
NORTH TO NEAR THE COUNTY LINE.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF CENTRAL CHEYENNE AND EXTREME SOUTHERN KIT
  CARSON COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE DESTRUCTIVE HAIL CAPABLE OF PRODUCING
SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN GOODLAND.

&&

LAT...LON 3871 10317 3879 10317 3913 10317 3914 10308
      3917 10263 3910 10263 3868 10260
TIME...MOT...LOC 0017Z 269DEG 26KT 3903 10279 3888 10271
          3882 10268
WIND...HAIL 60MPH 1.75IN
$$

BULLER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 5:08 PM MDT, 16 minutes earlier.

Area forecast discussion, Jun 17, 5:08 PM MDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
508 PM MDT FRI JUN 17 2011

.DISCUSSION...
245 PM MDT FRI JUN 17 2011

FOR THE NEXT FEW DAYS THE TREND OF LATE AFTERNOON AND OVERNIGHT
THUNDERSTORMS WILL CONTINUE AS WEATHER DISTURBANCES MOVE THROUGH
SOUTHWEST FLOW ALOFT AS AN UPPER LEVEL LOW SPINS ACROSS THE
INTERMOUNTAIN AND NORTHERN PLAINS. TEMPERATURES WILL BE NEAR
NORMAL SATURDAY THEN RISE ABOVE NORMAL SUNDAY BEFORE FALLING BELOW
NORMAL MONDAY AS THE UPPER LOW MOVES OVER THE AREA.

AFTER A FEW DAYS OF BELOW NORMAL TEMPERATURES TUESDAY AND
WEDNESDAY NEAR THE UPPER LOW A RETURN TO ABOVE NORMAL TEMPERATURES
IS EXPECTED THURSDAY AND FRIDAY AS UPPER RIDGING BUILDS IN.
THUNDERSTORMS ARE POSSIBLE ALTHOUGH AREAL COVERAGE SEEMS RATHER
LIMITED IN THE EXTENDED.

007
&&

.AVIATION...
508 PM MDT FRI JUN 17 2011

FOR THE 00Z TAFS...THUNDERSTORM ACTIVITY IS THE SHORT TERM
CONCERN. TSRA MOVING INTO EASTERN CO ATTM. XPECT TSRA TO MOVE INTO
WESTERN KS AND KGLD AFT 01Z. FOR KMCK...LOW CONFIDENCE IN TSRA
HOWEVER MAY SEE SOME SHRA AS BETTER INSTABILITY LIES IN KS.
AFTERWARDS...VFR WILL BE THE RULE THROUGH THE END OF THE PERIOD.

BAS
&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
NE...NONE.
CO...NONE.
&&
Hazardous weather outlook, Jun 17, 3:00 PM MDT, 2 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
300 PM MDT FRI JUN 17 2011

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-181200-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
300 PM MDT FRI JUN 17 2011 /400 PM CDT FRI JUN 17 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SEVERE THUNDERSTORMS ARE EXPECTED TO MOVE INTO FAR EASTERN
COLORADO AND ADJACENT LOCATIONS IN WESTERN KANSAS AND POSSIBLY
SOUTHWEST NEBRASKA GENERALLY NORTH OF INTERSTATE 70 LATE THIS
AFTERNOON THROUGH EARLY EVENING. LARGE HAIL...DAMAGING WINDS AND
LOCALLY HEAVY RAINFALL WILL BE THE MAIN THREATS. A TORNADO WILL BE
POSSIBLE AS WELL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS WILL OCCUR ALMOST EVERY AFTERNOON AND EVENING
THROUGH THURSDAY. SEVERE WEATHER IS EXPECTED SATURDAY AND AGAIN ON
SUNDAY. THE MAIN THREAT WILL BE DAMAGING WIND AND HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THROUGH EARLY TONIGHT.

007

In the hours before

Special weather statement, Jun 17, 3:18 PM MDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
318 PM MDT FRI JUN 17 2011

COZ090-091-172145-
KIT CARSON COUNTY-YUMA COUNTY-
318 PM MDT FRI JUN 17 2011

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR KIT CARSON COUNTY IN EAST CENTRAL COLORADO AND
YUMA COUNTY IN NORTHEAST COLORADO...

AT 316 PM MDT/416 PM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
WAS TRACKING A SEVERE THUNDERSTORM 13 MILES WEST OF THURMAN...OR 28
MILES NORTHWEST OF FLAGLER...MOVING EAST AT 35 MPH.

QUARTER SIZE HAIL...AND DAMAGING WINDS OF 60 TO 75 MPH ARE EXPECTED
WITH THIS STORM.

&&

LAT...LON 3957 10315 3957 10281 3980 10281 3981 10271
      3948 10267 3947 10316 3956 10316
TIME...MOT...LOC 2118Z 269DEG 30KT 3956 10343

BULLER
Special weather statement, Jun 17, 3:49 PM MDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
349 PM MDT FRI JUN 17 2011

COZ090-091-172230-
KIT CARSON COUNTY-YUMA COUNTY-
349 PM MDT FRI JUN 17 2011

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR KIT CARSON COUNTY IN EAST CENTRAL COLORADO AND
YUMA COUNTY IN NORTHEAST COLORADO...

AT 345 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR THURMAN...OR 21 MILES NORTH OF FLAGLER...
MOVING EAST AT 35 MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.

&&

LAT...LON 3957 10315 3957 10281 3981 10281 3984 10255
      3948 10250 3948 10316 3956 10316
TIME...MOT...LOC 2149Z 264DEG 30KT 3959 10309

BULLER
Special weather statement, Jun 17, 4:13 PM MDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
413 PM MDT FRI JUN 17 2011

COZ091-172300-
KIT CARSON COUNTY-
413 PM MDT FRI JUN 17 2011

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR KIT CARSON COUNTY IN EAST CENTRAL COLORADO...

AT 412 PM MDT/512 PM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
WAS TRACKING A STRONG THUNDERSTORM 6 MILES SOUTHWEST OF ARRIBA...OR
17 MILES WEST OF FLAGLER...MOVING EAST AT 30 MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.

&&

LAT...LON 3948 10316 3948 10276 3904 10280 3906 10317
TIME...MOT...LOC 2213Z 272DEG 25KT 3924 10336

BULLER
Special weather statement, Jun 17, 4:43 PM MDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
443 PM MDT FRI JUN 17 2011

COZ090-172315-
YUMA COUNTY-
443 PM MDT FRI JUN 17 2011

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR YUMA COUNTY IN NORTHEAST COLORADO...

AT 439 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTHEAST OF COPE...OR 8 MILES SOUTHWEST
OF JOES...MOVING EAST AT 25 MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.

&&

LAT...LON 3974 10280 3987 10245 3958 10230 3957 10281
      3968 10281
TIME...MOT...LOC 2244Z 257DEG 23KT 3959 10276

BULLER
Local storm report, Jun 17, 5:00 PM MDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
500 PM MDT FRI JUN 17 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HAIL             3 S FLAGLER             39.25N 103.07W
06/17/2011  E0.88 INCH       KIT CARSON         CO   PUBLIC

            HAIL COVERING THE GROUND

&&

024

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 6:02 PM MDTSpecial Weather StatementGLDYuma28 min
Jun 16, 6:11 PM MDTSevere Thunderstorm WarningGLDYuma64 min
Jun 16, 6:19 PM MDTSevere Thunderstorm WarningGLDKit Carson, Yuma56 min
Jun 16, 6:58 PM MDTSevere Thunderstorm WarningGLDYuma62 min
Jun 16, 7:16 PM MDTSevere Thunderstorm WarningGLDKit Carson29 min
Jun 16, 7:51 PM MDTSevere Thunderstorm WarningGLDYuma54 min
Jun 16, 7:59 PM MDTSpecial Weather StatementGLDKit Carson16 min
Jun 16, 11:11 PM MDTSpecial Weather StatementGLDCheyenne34 min
Jun 17, 3:18 PM MDTSpecial Weather StatementGLDWashington27 min
Jun 17, 3:49 PM MDTSpecial Weather StatementGLDKit Carson41 min
Jun 17, 4:13 PM MDTSpecial Weather StatementGLDKit Carson47 min
Jun 17, 4:33 PM MDTSevere Thunderstorm WarningGLDKit Carson57 min
Jun 17, 4:43 PM MDTSpecial Weather StatementGLDYuma32 min
Jun 17, 5:40 PM MDTSpecial Weather StatementGLDKit Carson35 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.